# SDR AALA202308171331

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 54,426 hours, 37,492 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517621
- Part serial: A8906
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 47,613 hours, 29,818 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  2L SLIDE COVER FELL OFF. MAINTENANCE NOTED THAT THE SLIDE PRESSURE GUAGE WAS NOT VISIBLE AND PREVENTED THE ABILITY TO READ THE PRESSURE GUAGE AND REPLACED THE SLIDE ASSEMBLY PER 26L00025010.
